# SDR ASAA2014071308547

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 6,501 hours, 2,055 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT CREW RECEIVED A SATCOM CHIME FROM DISPATCH CREW UNABLE TO ANSWER SATCOM CALL DUE TO NO SATCOM PROMPT ON FMC SCREEN.  ACFT GROUNDED. CYCLED SATCOM CIRCUIT BREAKER P-18-2 D14, IAW FIM TASK 23-15-00-23-801.  SAT PROMPT NOW PRESENT ON BOTH MCDU.  OPS OK SEAM C.
